Advanced Search
Article Contents
Article Contents

Global rigidity of conjugations for locally non-discrete subgroups of $  {\rm {Diff}}^{\omega} (S^1) $

Abstract Full Text(HTML) Related Papers Cited by
  • We prove a global topological rigidity theorem for locally $ C^2 $-non-discrete subgroups of $  {\rm {Diff}}^{\omega} (S^1) $.

    Mathematics Subject Classification: Primary: 37C85; Secondary: 22F05, 37E10.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. Alvarez, D. Filimonov, V. Kleptsyn, D. Malicet, C. Meniño, A. Navas and M. Triestino, Groups with infinitely many ends acting analytically on the circle, preprint, 2018, arXiv: 1506.03839.
    [2] V. Antonov, Model of processes of cyclic evolution type. Synchronisation by a random signal, Vestn. Leningr. Univ. Ser. Mat. Mekh. Astron., 2 (1984), 67-76. 
    [3] V. Arnold, Small denominators I. Mappings of the circle onto itself, Translations of the American Mathematical Society (series 2), 46 (1965), 213-284. 
    [4] I. Baker, Fractional iteration near a fixpoint of multiplier 1, J. Australian Math. Soc., 4 (1964), 143-148.  doi: 10.1017/S144678870002334X.
    [5] R. Bartle, The Elements of Integration and Lebesgue measure, Wiley Classics Library, 1995. doi: 10.1002/9781118164471.
    [6] A. Candel and L. Conlon, Foliations. Ⅰ, Ⅱ, Graduate Studies in Mathematics, 23, 60. American Mathematical Society, Providence, RI, 2003. doi: 10.1090/gsm/060.
    [7] C. Connell and R. Muchnik, Harmonicity of quasiconformal measures and Poisson boundaries of hyperbolic spaces, GAGA, 17 (2007), 707-769.  doi: 10.1007/s00039-007-0608-9.
    [8] B. Deroin, The Poisson boundary of a locally discrete group of diffeomorphisms of the circle, Ergodic Theory and Dynamical Systems, 33 (2013), 400-415.  doi: 10.1017/S0143385711001155.
    [9] B. DeroinV. Kleptsyn and A. Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math., 199 (2007), 199-262.  doi: 10.1007/s11511-007-0020-1.
    [10] B. Deroin, V. Kleptsyn and A. Navas, Towards the solution of some fundamental questions concerning group actions on the circle and codimension one foliations, preprint, 2016, arXiv: 1312.4133v3.
    [11] B. Deroin, D. Filimonov, V. Kleptsyn and A. Navas, A paradigm for codimension 1 foliations, to appear in Advanced Studies in Pure Mathematics.
    [12] J. Écalle, Les fonctions résurgentes, Publ. Math. Orsay, Vol 1: 81-05, Vol 2: 81-06, Vol 3: 85-05, 1981, 1985.
    [13] Y. Eliashberg and W. Thurston, Confoliations, University Lecture Series, 13, Amer. Math. Soc., Providence, RI, 1998.
    [14] P. Elizarov, Y. Il'yashenko, A. Scherbakov and S. Voronin, Finitely generated groups of germs of one-dimensional conformal mappings and invariants for complex singular points of analytic foliations of the complex plane, Adv. in Soviet Math. 14 (1993) 57–105.
    [15] D. Filimonov and V. Kleptsyn, Structure of groups of circle diffeomorphisms with the property of fixing nonexpandable points, Funct. Anal. Appl., 46 (2012), 191-209.  doi: 10.1007/s10688-012-0025-1.
    [16] H. Furstenberg, Random walks and discrete subgroups of Lie groups, Advances in Probability and Related Topics 1, Dekker, New York 1 (1971), 1–63.
    [17] E. Ghys, Sur les groupes engendrés par des difféomorphismes proches de l'identité, Bol. Soc. Bras. Mat., 24 (1993), 137-178.  doi: 10.1007/BF01237675.
    [18] E. Ghys, Rigidité Différentiable des Groupes Fuchsiens, Publ. Math. I.H.E.S., 78 (1993), 163-185. 
    [19] E. Ghys, Groups acting on the circle, Enseign. Math., 47 (2001), 329-407. 
    [20] E. Ghys and P. de la Harpe, Sur les Groupes Hyperboliques d'aprés Mikhael Gromov, (Editors), Birkhäuser, Boston, 1990.
    [21] E. Ghys and V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv., 62 (1987), 185-239.  doi: 10.1007/BF02564445.
    [22] E. Ghys and T. Tsuboi, Différentiabilité des conjugaisons entre systémes dynamiques de dimension 1, Ann. Inst. Fourier (Grenoble), 38 (1988), 215-244.  doi: 10.5802/aif.1131.
    [23] G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, part B, Braunschweig, Friedr. Vieweg, 1987. doi: 10.1007/978-3-322-90161-3.
    [24] V. Kaimanovich, The Poisson formula for groups with hyperbolic properties, Ann. of Math. (2), 152 (2000), 659-692. doi: 10.2307/2661351.
    [25] V. Kleptsyn and M. Nal'ski, Convergence of orbits in random dynamical systems on the circle, Funct. Anal. Appl., 38 (2004), 267-282. 
    [26] J. Moser, On commuting circle maps and simultaneous Diophantine approximations, Math. Z., 205 (1990), 105-121.  doi: 10.1007/BF02571227.
    [27] I. Nakai, Separatrix for non solvable dynamics on $ {\mathbb C},0$, Ann. Inst. Fourier, 44 (1994), 569-599.  doi: 10.5802/aif.1410.
    [28] I. Nakai, A rigidity theorem for transverse dynamics of real analytic foliations of co-dimension one, (Complex analytic methods in dynamical systems), Astérisque, 222 (1994), 327-343. 
    [29] A. NavasGroups of Circle Diffeomorphisms, Chicago Lectures in Mathematics, University of Chicago Press, 2011.  doi: 10.7208/chicago/9780226569505.001.0001.
    [30] J. C. Rebelo, Ergodicity and rigidity for certain subgroups of $ {\rm Diff}^{\omega} (S^1)$, Ann. Sci. l'ENS (4), 32 (1999), 433–453. doi: 10.1016/S0012-9593(99)80019-6.
    [31] J. C. Rebelo, A theorem of measurable rigidity in $ {\rm Diff}^{\omega} (S^1)$, Ergodic Theory and Dynamical Systems, 21 (2001), 1525-1561.  doi: 10.1017/S0143385701001742.
    [32] J. C. Rebelo, Subgroups of $ {\rm Diff} ^{\infty}_+ (S^1)$ acting transitively on unordered 4-tuples, Transactions of the American Mathematical Society, 356 (2004), 4543-4557.  doi: 10.1090/S0002-9947-04-03466-X.
    [33] J. C. Rebelo, On the higher ergodic theory of certain non-discrete actions, Mosc. Math. J., 14 (2014), 385-423.  doi: 10.17323/1609-4514-2014-14-2-385-423.
    [34] J. C. Rebelo, On the structure of quasi-invariant measures for non-discrete subgroups of Diffω(S1), Proc. Lond. Math. Soc. (3), 107 (2013), 932-964.  doi: 10.1112/plms/pdt002.
    [35] A. A. Shcherbakov, On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Hudai-Verenov theorem, Vestnik Movskovskogo Universiteta Mathematika, 31 (1982), 10-15. 
    [36] M. Shub and D. Sullivan, Expanding endomorphisms of the circle revisited, Ergodic Theory and Dynamical Systems, 5 (1985), 285-289.  doi: 10.1017/S014338570000290X.
    [37] S. Sternberg, Local Cn transformations of the real line, Duke Math. J., 24 (1957), 97-102.  doi: 10.1215/S0012-7094-57-02415-8.
    [38] D. Sullivan, Discrete conformal groups and measurable dynamics, Bulletin of the AMS (New Series), 6 (1982), 57-73.  doi: 10.1090/S0273-0979-1982-14966-7.
    [39] A. Vershik, Dynamic theory of growth in groups: Entropy, boundaries, examples, Russian Math. Surveys, 55 (2000), 667-733.  doi: 10.1070/rm2000v055n04ABEH000314.
    [40] J.-C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle. Petits diviseurs en dimension 1, Astérisque, 231 (1995), 89-242. 
  • 加载中

Article Metrics

HTML views(1638) PDF downloads(266) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint